# SDR ASAA9580236

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1287
- Part time: 38,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON SHEAR TIE AT Y1287, LONGERON 28R TO LONGERON 29L.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9, SRM 51-30-02, SRM 51-30-03, AND ARM 53-03.  TAC:  23488.  (X)
